# SDR CALA2023102303160

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 76,437 hours, 27,459 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 144A26031
- Condition: Corroded
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT CARGO COMPARTMENT, FWD BULKHEAD L/H SIDE OF APU DUCT CUTOUT HAS CORROSION ON IT. 107  REPAIRED STA 727 BULHEAD, L/H SIDE OF APU CUTOUT PER ECRA 5310-0 8217.
